# SDR SWAA2016031449873

- Difficulty date: March 6, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A8126Y19
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SUPPORT CORRODED, BETWEEN BS 472 - 500+11, RBL 24.  R & R SUPPORT IAW DWG & SRM.
